# SDR DHL2005806503

- Difficulty date: August 15, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Damaged
- Location: Flap
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ON RT OB FLAP UPPER PLATING (STA XF 208.000-213.000) (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG. 1, SRM 57-7-1 FIG. 4, TR NR 57-94. REMOVED PLATING WITH INTERIM REPAIR ON IT IAW SRM 51-1-21 PG. 1, SRM 51-3-0 PG. 1. FABRICATED NEW PLATING (AL2024T3 0.040) IAW SRM 57-7-1 FIG. 4, TR 57-94 ITEM (C). CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INNER FACE IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED NEW PLATING IAW SRM 51-1-21 PG. 1, SRM 51-3-0 PG.1. TORQUED IAW SRM 51-3-1 (STA XF 169.000 - 213.000)
